# SDR FDEA202212102919

- Difficulty date: December 10, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7080509
- Condition: Corroded
- Location: Bs 1914-2005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CENTER FLOOR SUPPORT CORRODED FROM STA. 1914 TO STA. 2005, RBL 4.  REMOVED FABERCATED AND INSTALLED AGA7080-509 FLOOR IAW DWG AGA7544, AGA7382   ,AGA7080 AND SRM51-38-01-0G
